# SDR 99UAL900361

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Switch
- Part number: B070710007
- Condition: Failed
- Location: E&E Bay
- Component: Lear Seigler
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO MACH AIRSPEED WARNING.  *S/D*  MAINTENANCE REPLACED THE NR 1 MACH AIR SPEED WARNING SWITCH.  NO FURTHER PROBLEMS REPORTED.
